# SDR MALA020496

- Difficulty date: August 18, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 9,407 hours, 10,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, RT GALLEY I/B SEAT TRACK PROFILE HAS CORROSION.  MAINTENANCE REMOVED CORROSION IAW SRM 51-20-91.
